Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1239-1251
http://dx.doi.org/10.1155/IJMMS.2005.1239

Commutants of the Pommiez operator

Department of Complex Analysis, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Acad. G. Bonchev Street Block 8, Sofia 1113, Bulgaria

Received 10 October 2004

Copyright © 2005 Ivan H. Dimovski and Valentin Z. Hristov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivan H. Dimovski and Valentin Z. Hristov, “Commutants of the Pommiez operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1239-1251, 2005. https://doi.org/10.1155/IJMMS.2005.1239.